Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Upper part of stomach bulging, discomfort after eating. Mirena removed due to spotting. Causes?

My youngest baby is 2 years old. After my last pregnancy, upper part of my stomach bulging out. I had mirena for 1 year and removed it 5 months back due to spotting and irritation. Vaccum, spinal injection are used during the delivary and had lost lot of blood. What will be the reason for the stomach bulging out? it is very uncomfortable after eating something since it suffocates and tummy becomes very stiff.
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Emergency Medicine Specialist 's  Response
ur problem assumed to not related to mirena or pregnancy it seems to be a gastric outlet syndrome for which u have to go for upper gi endoscopy test.
Answered: Sat, 19 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor